Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chaffing of the penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2685 Questions
Doctor :   Hi
Doctor :   How can I help you ?
User :   I have a personal issue
User :   I have some chaffing on my penis head and shaft
Doctor :   Please proceed with your query.
User :   What could be causing it
User :   hello
Doctor :   Ok.
Doctor :   May I ask you a few questions pertaining to your problem to help in diagnosing it better ?
User :   sure
Doctor :   May I Know your age please ?
User :   34
Doctor :   May I know since when you are having this scaling or chaffing ?
Doctor :   Do you have any pain ?
User :   it has been about a month since I noticed it
User :   I use to get frictions burns when I had sex
User :   Not real pain.. I am more aware of it though
Doctor :   Ok.
Doctor :   Do you see any sores or any other blisters or any enlarged lymph gland?
User :   NO
User :   enlarged lymph glands?? please expain
Doctor :   Like any enlarged glands in the groin ?
User :   no
Doctor :   That is encouraging.
Doctor :   Have you been dehydrated for the last few days ?
User :   Not tHat I have noticed. I always feel like I have dry mouth
User :   I also noticed that my feet have ben dry as well
Doctor :   Ok
User :   Are these signs of dehydration?
Doctor :   Yes , very much
Doctor :   Do you consume alcohol ?
Doctor :   Or do you smoke ?
User :   I don't drink. Only on social occations. Once or twice a month. I do not smoke either
Doctor :   Ok, That would be very help ful in faster recovery.
Doctor :   This happens due to dehydration or stress or due to anxiety at work or home and poor rehydration .
Doctor :   Please take lots of fluids and juices at least 5-6 lts. a day.
Doctor :   And lots of fruits and fresh veggies .
Doctor :   Did you have any recent bout of fever or any medication use ?
User :   no
Doctor :   Are the scalings in red color or normal skin color ?
User :   normal skin..flaking
Doctor :   If it is red/brown I would have suspected Tinea/Candida/Yeast, but now I would say that it is just due to dehydration.
User :   So I must have been dehydrated for a long time
Doctor :   Also please avoid very tight undergarments for a while .
Doctor :   Yes, that can be a possibility.
Doctor :   And please use only naturals to bathe or wash rather than any soaps and detergents which have lots of chemicals.
User :   what do you mean? I use Irish Spring soap. WHat should I use
Doctor :   Irish spring is fine. It is quite gentle on skin.
User :   So lots of fluids, fruits and veggies. anything else
Doctor :   If you have any itching or reddish ness I would advise that it can be a fungal one and start Clotrimazole ointment,twice daily - morning and evening , other wise this would be suffice and you will get better in a week.
User :   What kind of ointment?
Doctor :   Clotrimazole is the ointment which is an OTC medication.
Doctor :   for one week.
User :   Do I need a prescription
Doctor :   No, it is an OTC Medication.
Doctor :   But as of now please follow the rehydration therapy, that will get you better,Do you have anything else I can help you with ?
User :   Should I wait a week or get it now
Doctor :   Please wait for a week .
User :   No, thank you very much
Doctor :   Thank you for ocnsulting me
Doctor :   take care
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor